# SDR XGN2012F00002

- Difficulty date: August 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N361BC
- Make and model: Beech 36BEECH
- Aircraft serial: E1331
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 1315534M
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN INBD GEAR DOOR ACTUATING LINK ASSY, PN 35-815227-4 INBD ROD END, PN 131553-4M CRACKED THRU THE THREADED SHANK OF THE ROD END.
